PL EN


Preferences help
enabled [disable] Abstract
Number of results
2017 | 132 | 3 | 900-904
Article title

On the Dual Quaternionic N̅₃ Slant Helices in D⁴

Content
Title variants
Languages of publication
EN
Abstracts
EN
In this paper, we define the harmonic curvature functions for dual quaternionic curves. Moreover, we also study some characterizations for dual quaternionic slant helices according to dual quaternionic frame.
Keywords
EN
Publisher

Year
Volume
132
Issue
3
Pages
900-904
Physical description
Dates
published
2017-09
Contributors
author
  • Süleyman Demirel University, Department of Mathematics, Isparta, Turkey
author
  • Akdeniz University, Department of Mathematics, Antalya, Turkey
References
  • [1] A.C. Çöken, C. Ekici, İ. Kocayusufoğlu, A. Görgülü, Kuwait J. Sci. Engin. 36, 1 (2009)
  • [2] A. C. Çöken, A. Tuna, Appl. Math. Comput. 155, 373 (2004)
  • [3] A.İ. Sivridağ, R. Güneş, S. Keleş, Mechan. Mach. Th. 29, 749 (1994), doi: 10.1016/0094-114X(94)90116-3
  • [4] İ. Gök, O.Z. Okuyucu, F. Kahraman, H.H. Hacisalihoğlu, Adv. Appl. Clifford Algebr. 21, 707 (2011), doi: 10.1007/s00006-011-0284-6
  • [5] K. Bharathi, M. Nagaraj, Indian J. Pure Appl. Math. 18, 507 (1987)
  • [6] M. Karadağ, Ph.D. Thesis, İnönü University Graduate School of Naturel and Applied Science Department of Mathematics, Malatya 1999
  • [7] G.R. Veldkamp, Mechan. Mach. Th. 11, 141 (1976), doi: 10.1016/0094-114X(76)90006-9
Document Type
Publication order reference
Identifiers
YADDA identifier
bwmeta1.element.bwnjournal-article-app132z3-iip027kz
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.